# SDR EIAA2002015

- Difficulty date: February 2, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - DURING C-CHECK, FOUND EXFOLIATION CORROSION AT STATION 1241 BULKHEAD, RBL 46, RBL 60 AND INBOARD OF FORK FITTING ALONG UPPER CHORD WEB IN THE RIGHT WING GEAR WHEEL WELL.  REPAIRED PER ECRA 482-57-142-2 AND SRM 57-10-1.  (M)
